# SDR 2009FA0000973

- Difficulty date: October 16, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N477AE
- Make and model: Beech 300BEECH
- Aircraft serial: FA84
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1016100195
- Condition: Loose
- Location: Elevator
- Part time: 6,423 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS ON THE ELEVATOR TORQUE TUBE ASSY BRACKET ARE LOOSE AND WORKING.  (K)
